# SDR ASAA2016041416420

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,732 hours, 2,522 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER COMPLETING CROSS BLEED START NOTICED BOTH OVERHEAD "ALTN" LIGHTS ILLUMINATED. ACFT GROUNDED.  FOUND ELECTRONIC ENGINE CONTROL SWITCHES OUT, RETURNED ELECTRONIC ENGINE CONTROL SWITCHES BACK TO ON.  RAN ENGINES, WORK NORMAL.  NO OVERHEAD "ALTN " LIGHTS ILLUMINATED.
